# SDR AALA202406187249

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N953XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7942
- Aircraft time: 18,476 hours, 4,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED STRAP HANGING DOWN FROM SLIDE PACK AT 4L DOOR WHEN DOOR IS OPEN. STRAP WAS HANGING OUT CLOSED DOOR IN AUS. PULLED INSIDE BEFORE DEPARTURE. MAINTENANCE RE-SECURED STRAP PER AMM 25-62-00.
